Alert archive / California / Hazardous Seas Watches in 2011

Hazardous Seas Watch 2, NWS Eureka, CA

June 14, 2011

NWS Eureka, CA issued this hazardous seas watch at Jun 14, 2011, 2:56 AM PDT. It took effect at Jun 15, 2011, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 14, 2011, 2:56 AM PDT (09:56 UTC)
In effect from
Jun 15, 2011, 3:00 PM PDT
Expired
Jun 14, 2011, 2:40 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WHUS76 KEKA 140956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 AM PDT TUE JUN 14 2011

PZZ470-141800-
/O.CON.KEKA.SC.Y.0061.000000T0000Z-110614T2100Z/
/O.CON.KEKA.GL.W.0021.110614T2100Z-110617T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
256 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 2 PM PDT THIS AFTERNOON. 

* WINDS...N 15 TO 25 KT THIS MORNING WILL CONTINUE TO INCREASE
  OVERNIGHT AND PEAK WED AT 25 TO 35 KT WITH GUSTS TO 45 KT.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING 
  OVERNIGHT AND PEAKING WED AROUND 13 TO 15 FT AT 8 TO 10 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-141800-
/O.CON.KEKA.SC.Y.0061.000000T0000Z-110614T1800Z/
/O.CON.KEKA.GL.W.0021.110614T1800Z-110617T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM
PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM
PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM
PDT THIS MORNING. 

* WINDS...N 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH GUSTS TO 35
  KT BY LATE THIS MORNING. WINDS WILL PEAK WED AT 25 TO 35 KT WITH
  GUSTS TO 45 KT.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING TODAY. PEAKING
  WED AROUND 14 TO 16 FT AT 8 TO 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-141800-
/O.CON.KEKA.SC.Y.0061.000000T0000Z-110615T0300Z/
/O.CON.KEKA.GL.A.0017.110615T0300Z-110617T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
256 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY EVENING. 

* WINDS...N INCREASING TO 15 TO 25 KT. WINDS WILL PEAK WED AT 20
  TO 30 KT WITH GUSTS TO 35 KT.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING AND
  PEAKING AROUND 10 TO 12 FT AT 8 TO 10 SECONDS WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-141800-
/O.CON.KEKA.SC.Y.0061.110614T1000Z-110617T0600Z/
/O.NEW.KEKA.SE.A.0002.110615T2200Z-110617T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
256 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 11 PM PDT THURSDAY. 

* WINDS...N 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT OVERNIGHT. 
  WINDS WILL PEAK WED AT 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 
  35 KT. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING TODAY AND
  PEAKING AROUND 10 TO 12 FT AT 8 TO 10 SECONDS WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
181 
WHUS76 KEKA 141550
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
850 AM PDT TUE JUN 14 2011

PZZ470-150000-
/O.CON.KEKA.SC.Y.0061.000000T0000Z-110614T2100Z/
/O.CON.KEKA.GL.W.0021.110614T2100Z-110617T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
850 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 2 PM PDT THIS AFTERNOON. 

* WINDS...N 15 TO 25 KT THIS MORNING WILL CONTINUE TO INCREASE 
  OVERNIGHT AND PEAK WED AT 25 TO 35 KT WITH GUSTS TO 45 KT. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING 
  OVERNIGHT AND PEAKING WED AROUND 13 TO 15 FT AT 8 TO 10 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-150000-
/O.CON.KEKA.SC.Y.0061.000000T0000Z-110614T1800Z/
/O.CON.KEKA.GL.W.0021.110614T1800Z-110617T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
850 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS...N 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH GUSTS TO 
  35 KT BY LATE THIS MORNING. WINDS WILL PEAK WED AT 25 TO 35 KT 
  WITH GUSTS TO 45 KT. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING TODAY. 
  PEAKING WED AROUND 14 TO 16 FT AT 8 TO 10 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-150000-
/O.CON.KEKA.SC.Y.0061.000000T0000Z-110615T0300Z/
/O.CON.KEKA.GL.A.0017.110615T0300Z-110617T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
850 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM 8 PM PDT THIS EVENING
THROUGH THURSDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM 8 PM PDT THIS
EVENING THROUGH THURSDAY EVENING. 

* WINDS...N INCREASING TO 15 TO 25 KT. WINDS WILL PEAK WED AT 20 
  TO 30 KT WITH GUSTS TO 35 KT. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING AND 
  PEAKING AROUND 10 TO 12 FT AT 8 TO 10 SECONDS WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-150000-
/O.CON.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/
/O.CON.KEKA.SE.A.0002.110615T2200Z-110617T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
850 AM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH THURSDAY AFTERNOON. 

* WINDS...N 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT OVERNIGHT. 
  WINDS WILL PEAK WED AT 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 
  35 KT. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING TODAY 
  AND PEAKING AROUND 10 TO 12 FT AT 8 TO 10 SECONDS WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
405 
WHUS76 KEKA 142140
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PDT TUE JUN 14 2011

PZZ450-150545-
/O.CON.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/
/O.UPG.KEKA.SE.A.0002.110615T2200Z-110617T0000Z/
/O.NEW.KEKA.SE.W.0008.110615T2200Z-110617T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
240 PM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 5 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 5 PM PDT
THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WILL PEAK AT 20 TO 30
  KT WITH A FEW GUSTS UP TO 35 KT WED.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 11
  TO 13 FT AT 8 TO 10 SECONDS WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-150545-
/O.EXT.KEKA.SC.Y.0061.000000T0000Z-110615T0700Z/
/O.UPG.KEKA.GL.A.0017.110615T0300Z-110617T0600Z/
/O.EXB.KEKA.GL.W.0021.110615T0700Z-110617T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 PM PDT TUE JUN 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT
THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
MIDNIGHT PDT TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 20 TO 30 KT. GUSTS UP TO 35 KT DEVELOPING OVERNIGHT. 

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING AND
  PEAKING AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-150545-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 PM PDT TUE JUN 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. 

* WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT WILL PEAK AT 25 TO 35
  KT WITH GUSTS TO 45 KT WED.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14
  TO 16 FT AT 8 TO 10 SECONDS WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-150545-
/O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 PM PDT TUE JUN 14 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. 

* WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT WILL
  PEAK AT 25 TO 35 KT WITH GUSTS TO 45 KT WED.

* SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14
  TO 16 FT AT 8 TO 10 SECONDS WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas watch went out at Jun 13, 3:02 PM PDT, 11 hours 54 minutes earlier.

Area forecast discussion, Jun 13, 3:02 PM PDT, 11 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
302 PM PDT MON JUN 13 2011

.SYNOPSIS...HIGH PRESSURE WILL BRING INLAND LOCATIONS WARMER
TEMPERATURES AND DRIER CONDITIONS THROUGH THE END OF THE WORK
WEEK. MEANWHILE...A PRESSURE GRADIENT WILL CAUSE BREEZY CONDITIONS
ALONG THE COAST DURING THE MIDDLE OF THE WEEK. THE COAST CAN ALSO
EXPECT NIGHTTIME CLOUDS AND FOG.

&&

.DISCUSSION...WEAK HIGH PRESSURE IS IN THE PROCESS OF BUILDING
OVER THE AREA. 22Z VISIBLE SATELLITE SHOWS STRATUS ALONG THE
REDWOOD COAST, INTO THE EEL RIVER DELTA, AND OVER PARTS OF THE
MENDOCINO COAST. WHILE SOME BREAKS IN THE CLOUDS ARE POSSIBLE
BEFORE SUNSET THE CLOUDS ALONG WITH PATCHY FOG WILL BUILD BACK
ALONG THE COAST AFTER SUNSET. INLAND LOCATIONS SHOULD STAY MOSTLY
CLEAR TONIGHT. TUESDAY WILL SEE WEAK RIDGING PASS OVER THE AREA.
THIS WILL LEAD TO WARMER AND DRIER CONDITIONS INLAND AND CLEARING
SKIES ALONG THE COAST DURING THE AFTERNOON. AT THE SAME TIME THE
PACIFIC HIGH WILL MOVE CLOSER TO THE COAST AND INTERACT WITH THE
THERMAL TROUGH INLAND. THIS WILL SET UP A STRONG PRESSURE GRADIENT
ALONG THE COAST, BRINGING BREEZY CONDITIONS TO COASTAL LOCATIONS
DURING THE AFTERNOON. DESPITE CLOUDS RETURNING ALONG THE COAST
TUESDAY NIGHT, THE AFOREMENTIONED SET UP WILL REMAIN IN PLACE
WEDNESDAY AND THURSDAY, LEADING TO DRY CONDITIONS INLAND AND
BREEZY CONDITIONS ALONG THE COAST WITH AFTERNOON CLEARING
POSSIBLE. LATE THURSDAY A TROUGH WILL MOVE OVER THE WEST COAST,
CAUSING THE BREEZY CONDITIONS TO DIMINISH. AT THE SAME TIME IT
WILL COOL DOWN INLAND TEMPERATURES FOR THE END OF THE WEEK. THE
MODELS SEEM TO HAVE COME INTO BETTER AGREEMENT SHOWING THIS TROUGH
BEING FAIRLY STRONG FOR THIS TIME OF THE YEAR AND LASTING THROUGH
THE WEEKEND. LUCKILY NO DISTURBANCES WITHIN THIS TROUGH HAVE MUCH
MOISTURE WITH THEM, WHICH WILL KEEP THE AREA DRY. THE MAIN THING
THE TROUGH WILL BRING IS BELOW NORMAL TEMPERATURES FOR THIS TIME
OF YEAR. STROZ

&&

.AVIATION...MVFR CIGS WITH PATCHY IFR POCKETS REPORTED THIS
AFTERNOON ALONG THE COAST. VIS SAT IMAGERY SHOWS GRADUALLY
SCATTERING SKIES WITH VFR CONDITIONS POSSIBLE THROUGH 02Z.
HOWEVER...LINGERING STRATUS AROUND HUMBOLDT BAY WILL MAINTAIN MVFR
CIGS WITH TEMPO VFR BREAKS. MVFR CIGS EXPECTED TO RETURN THIS
EVENING AS STRATUS REDEVELOPS. LOCAL WRF AND RUC SHOW OFFSHORE
FLOW DEVELOPING AT CEC OVERNIGHT AND SLOWLY EXPANDING S BEFORE
REACHING HUMBOLDT BAY AROUND SUNRISE TUE. THIS WILL LEAD TO
CLEARING SKIES AT CEC AFTER 06Z WHILE ACV REMAINS IFR. VFR
CONDITIONS WILL PREVAIL BY LATE MORNING WITH BREEZY NW WINDS
GUSTING TO 25 KT ALONG THE COAST AND EXPOSED RIDGES.

&&

.MARINE...WINDS BEGINNING TO INCREASE THIS AFTERNOON AS THE PRES
GRADIENT TIGHTENS IN RESPONSE TO A DEVELOPING THERMAL TROUGH. N
WINDS WILL CONTINUE TO INCREASE OVERNIGHT AS THE PRES GRADIENT
STRENGTHENS. EXPECT GALES TO DEVELOP OVER PZZ475 BY LATE TUE
MORNING AND EXPAND N OVER PZZ470 BY AFTERNOON...SO UPGRADED THE
GALE WATCH TO WARNINGS OVER THE OUTER WATERS. LEFT GALE WATCH FOR
PZZ455 BEGINNING TUE NIGHT AS GUSTS TO GALE FORCE EXPAND CLOSER TO
SHORE. THE INCREASED WINDS WILL BUILD STEEP...SHORT PERIOD SEAS
WITH COMBINED SEAS PEAKING AROUND 14 TO 16 FT AT 8 TO 10 SEC LATE
WED. MODELS CONTINUE TO SHOW N WINDS PEAKING WED INTO THU BEFORE
WINDS AND SEAS GRADUALLY DIMINISH AS THE PRES GRADIENT RELAXES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...

GALE WARNING FOR PZZ470-475.
GALE WATCH FOR PZZ455.
SMALL CRAFT ADVISORY FOR PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 13, 4:54 AM PDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
454 AM PDT MON JUN 13 2011

CAZ001>004-076-141200-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
454 AM PDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:40 PM PDTHazardous Seas WarningEKA24 hr

Nearby

Hazardous Seas Watches in California, 2011Every hazardous seas watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.